# SDR AUS20010616

- Difficulty date: April 26, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6075504
- Condition: Leaking
- Location: Fuel Boost Pump
- Part time: 15,049 cycles
- Component: Fuel Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 AFT FUEL BOOST PUMP LEAKING FROM AREA BEHIND ELECTRICAL CONNECTOR.
